# SDR AALA202405151267

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,234 hours, 34,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901010201200
- Condition: Ruptured
- Location: Yellow System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTED RECIEVEING YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL AND AND YELLOW HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGES. THE FLIGHT CREW FOLLOWED THE ECAM PROCEDURES AND LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202405131267: MAINTENANCE FOUND THE HYDRAULIC LINE / PIPE IN THE RIGHT PYLON HAD RUPTURED AND REPLACED IT PER AMM 29-13-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
